ArticleOriginal scientific text
Title
Commuting functions and simultaneous Abel equations
Authors 1, 1, 2
Affiliations
- Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland
- Institute of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland
Abstract
The system of Abel equations
α(f_t(x)) = α(x) + λ(t), t ∈ T,
is studied under the general assumption that are pairwise commuting homeomorphisms of a real interval and have no fixed points (T is an arbitrary non-empty set). A result concerning embeddability of rational iteration groups in continuous groups is proved as a simple consequence of the obtained theorems.
Keywords
Abel equation, commuting functions, iteration group
Bibliography
- J. Dugundji and A. Granas, Fixed Point Theory, Vol. 1, Monografie Mat. 61, Polish Scientific Publishers, Warszawa, 1982.
- W. Jarczyk, A recurrent method of solving iterative functional equations, Prace Naukowe Uniw. Śląsk. Katowic. 1206, Katowice, 1991.
- M. Kuczma, Functional Equations in a Single Variable, Monografie Mat. 46, Polish Scientific Publishers, Warszawa, 1968.
- M. C. Zdun, Note on commutable functions, Aequationes Math. 36 (1988), 153-164.
- M. C. Zdun, On simultaneous Abel equations, Aequationes Math. 38 (1989), 163-177.
- M. C. Zdun, On the orbits of disjoint groups of continuous functions, Rad. Mat., to appear.
- M. C. Zdun, Some remarks on the iterates of commuting functions, in: European Conference on Iteration Theory, Lisbon, 1991, J. P. Lampreia et al. (eds.), World Scientific, Singapore, 1992, 336-342.